Factor-supply responses and the gross-substitute system
Tapan Biswas
Mathematical Social Sciences, 1985, vol. 9, issue 2, 183-187
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(85)90020-4
Full text for ScienceDirect subscribers only
Related works:
Journal Article: FACTOR-SUPPLY RESPONSES AND THE GROSS-SUBSTITUTE SYSTEM (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:9:y:1985:i:2:p:183-187
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().